Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 
 

 

Erratum to ``Some hyperbolic three-manifolds that bound geometrically''


Authors: Alexander Kolpakov, Bruno Martelli and Steven Tschantz
Journal: Proc. Amer. Math. Soc. 144 (2016), 3647-3648
MSC (2010): Primary 57N16; Secondary 52B11, 52C45
DOI: https://doi.org/10.1090/proc/13006
Published electronically: March 28, 2016
Original Article: Proc. Amer. Math. Soc. 143 (2015), 4103-4111
MathSciNet review: 3503734
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We indicate a non-fatal, but annoying mistake in our paper entitled ``Some hyperbolic three-manifolds that bound geometrically'' [4].


References [Enhancements On Off] (What's this?)

  • [1] David Ballard, Coloring a dodecahedron with four colors, Canad. Math. Bull. 14 (1971), 103-105. MR 0291015 (45 #109)
  • [2] Anne Garrison and Richard Scott, Small covers of the dodecahedron and the 120-cell, Proc. Amer. Math. Soc. 131 (2003), no. 3, 963-971. MR 1937435 (2003h:57018), https://doi.org/10.1090/S0002-9939-02-06577-2
  • [3] A. Yu. Vesnin, Three-dimensional hyperbolic manifolds of Löbell type, Sibirsk. Mat. Zh. 28 (1987), no. 5, 50-53 (Russian). MR 924975 (89f:57022)
  • [4] Alexander Kolpakov, Bruno Martelli, and Steven Tschantz, Some hyperbolic three-manifolds that bound geometrically, Proc. Amer. Math. Soc. 143 (2015), no. 9, 4103-4111. MR 3359598, https://doi.org/10.1090/proc/12520

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 57N16, 52B11, 52C45

Retrieve articles in all journals with MSC (2010): 57N16, 52B11, 52C45


Additional Information

Alexander Kolpakov
Affiliation: Department of Mathematics, University of Toronto, 40 St. George Street, Toronto ON, M5S 2E4, Canada
Email: kolpakov.alexander@gmail.com

Bruno Martelli
Affiliation: Dipartimento di Matematica “Tonelli”, Università di Pisa, Largo Pontecorvo 5, 56127 Pisa, Italy
Email: martelli@dm.unipi.it

Steven Tschantz
Affiliation: Department of Mathematics, Vanderbilt University, 1326 Stevenson Center, Nash- ville, Tennessee 37240
Email: steven.tschantz@vanderbilt.edu

DOI: https://doi.org/10.1090/proc/13006
Received by editor(s): September 10, 2015
Published electronically: March 28, 2016
Additional Notes: The first author was supported by the SNSF researcher scholarship P300P2-151316.
The second author was supported by the Italian FIRB project “Geometry and topology of low-dimensional manifolds”, RBFR10GHHH
Communicated by: Kevin Whyte
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society